# SDR DALA2021072004081

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 61,463 hours, 28,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat Row 28fed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1877386) DURING INSPECTION FOUND EMERGENCY AREA LIGHT (OVERHEAD BIN) AT SEAT ROW 28FED INOP. REMOVED AND REPLACED EMERGENCY AREA LIGHT (OVERHEAD BIN) AT SEAT ROW 28FED IAW B737 AMM 33-51-03-960-802 OPS CHECK GOOD.
